Journal of the Mathematical Society of Japan

On pluricanonical maps for threefolds of general type

Meng CHEN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 50, Number 3 (1998), 615-621.

Dates
First available in Project Euclid: 27 October 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1225113723

Digital Object Identifier
doi:10.2969/jmsj/05030615

Mathematical Reviews number (MathSciNet)
MR1626342

Zentralblatt MATH identifier
0916.14020

Subjects
Primary: 14Jxx: Surfaces and higher-dimensional varieties {For analytic theory, see 32Jxx}

Citation

CHEN, Meng. On pluricanonical maps for threefolds of general type. J. Math. Soc. Japan 50 (1998), no. 3, 615--621. doi:10.2969/jmsj/05030615. https://projecteuclid.org/euclid.jmsj/1225113723


Export citation